# SDR VTZA97551

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 6593 - JFK-BOS - DURING TAXI, EXPERIENCED AND ODOR AND WHAT SEEMED TO BE SMOKE COMING OUT OF THE FRONT AUX HEATER VENT.  THE A/C DECLARED AN EMERGENCY, STOPPED AND DEPLANED THE PAX ON THE RAMP.  MX CONTROL WAS NOTIFIED.  MX PERSONNEL WERE SENT TO JFK AND DISPATCHED TO THE A/C.  MX TECH FOUND THAT THE RT PACK FILTER SOCK WAS CLOGGED WITH OIL AND WATER, FROM THE RUNNING OF THE AIR-CONDITIONING UNIT.  THE MECHANIC CLEANED THE SOCK AS BEST AS POSSIBLE AND DEFERRED THE RT PACK UNDER MEL NR 21-1, CAT-C.  THE A/C WAS RELEASED FOR SERVICE.  MX CLOSED DMI57797, ON 9-13-97 BY PERFORMING OPS CHECK. A/C OPS CHECK OK.  A/C WAS RELEASE FOR SERVICE.  (M)
